# SDR 2016FA0000100

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: General aviation
- Aircraft: N139UD
- Make and model: Cessna 172S
- Aircraft serial: 172S11488
- Aircraft time: 434 hours
- Engine: Lyc IO360L2A
- Engine time: 434 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: AV25765362
- Part serial: AV171462051
- Condition: Contaminated
- Location: Engine
- Part time: 4,434 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIXTURE CONTROL BINDING, CONTROL ARM VERY STIFF TO OPERATE.  MIXTURE CONTROL BUSHING STUCK TO MIXTURE SHAFT. BROWN CONTAMINATION FOUND BETWEEN PACKING AND SEAL ON MIXTURE CONTROL SHAFT.  CONTAMINATION FOUND IN VENTURI, SERVO BODY AND REGULATOR.
